# SDR ERAA062383

- Difficulty date: May 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Tube
- Part number: 212040229001
- Condition: Mismanufactured
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW TUBE RECEIVED THAT IS .50 INCH TOO SHORT IN LENGTH.
